# SDR ASAA9810002

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 46 - DURING FLIGHT, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 10-12 AND THE WALL MOUNTED EXIT IDENTIFIER BY THE AFT AIRSTAIR DOOR ILLUMINATED.  REPLACED BATTERY PACK AT ROWS 11 AND 12, AND THE AFT EXIT IDENTIFIER AND ALL LIGHTS OPERATED NORMALLY.  (M)
